RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 1, Pages 19–22 (Mi dan36564)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the asymptotic behavior of the greatest eigenvalue of a second-order elliptic differential operator with a small parameter in the higher derivatives

A. D. Ventcel

Lomonosov Moscow State University

Full text: PDF file (480 kB)

Bibliographic databases:
UDC: 519.217+517.946
Presented: И. Г. Петровский
Received: 27.05.1971

Citation: A. D. Ventcel, “On the asymptotic behavior of the greatest eigenvalue of a second-order elliptic differential operator with a small parameter in the higher derivatives”, Dokl. Akad. Nauk SSSR, 202:1 (1972), 19–22

Citation in format AMSBIB
\Bibitem{Ven72}
\by A.~D.~Ventcel
\paper On the asymptotic behavior of the greatest eigenvalue of a second-order elliptic differential operator with a small parameter in the higher derivatives
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 1
\pages 19--22
\mathnet{http://mi.mathnet.ru/dan36564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0308573}
\zmath{https://zbmath.org/?q=an:0241.35060}


Linking options:
  • http://mi.mathnet.ru/eng/dan36564
  • http://mi.mathnet.ru/eng/dan/v202/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Molchanov, “Diffusion processes fnd Riemannian geometry”, Russian Math. Surveys, 30:1 (1975), 1–63  mathnet  crossref  mathscinet  zmath
    2. X. Decombes, E. A. Zhizhina, “Application of Gibbs Random Fields Methods to Image Denoising Problems”, Problems Inform. Transmission, 40:3 (2004), 279–295  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:20
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019